MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_13.2
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Claim#: (b)(4).
 
Event or Problem Description
The reporter indicated that an implantable collamer lens was implanted into the patients left eye (os) on (b)(6) 2023 and the patient experienced excessive vault.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
B5-the reporter indicated that a 13.2mm vticm5_13.2 -9.00/2.0/076 (sphere/cylinder/axis) implantable collamer lens was implanted into the patients left eye (os) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a shorter length lens due to excessive vault.This exchange resolved the problem.Cause of event was unknown.H6- health effect-impact code: 4627 to 4629 - previous code not applicable, the lens was replaced not explanted.Claim # (b)(4).
 
Additional Manufacturer Narrative
B5: the reporter indicated that a 13.2mm vticm5_13.2 -9.00/2.0/079 (sphere/cylinder/axis) implantable collamer lens was implanted into the patients left eye (os) on (b)(6) 2023.On (b)(6) 2023, the lens was exchanged for a shorter length lens due to excessive vault.This exchange resolved the problem.Patient is happy.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim#: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key16534502
Report Number2023826-2023-00876
Device Sequence Number6490859
Product Code QCB
UDI-Device Identifier00840311311729
UDI-Public00840311311729
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberVTICM5_13.2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2023
Supplement Date Received by Manufacturer03/14/2023
12/11/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date11/30/2023
12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45 W/FTP, LOT# UNK.; INJECTOR MODEL: MSI-PF, LOT# UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale